← Return to Anyone taken Evenity (romosozumab) for Osteoporosis?

Discussion
Comment receiving replies
@arlene7

The side effects for every drug, regardless what it's for, always brings about questions of risk versus results. Since I was told that my bones were very brittle and my spine was the worse, it scares me to think of what may happen if I did fall. Stroke and hearrt attacks scare me as well…..so this is my "rock and hard place" too. I know that you can only take Evenity for 1 year, so I hope and pray that my bones improve and then I will need to decide how to maintain bones after that.

Jump to this post


Replies to "The side effects for every drug, regardless what it's for, always brings about questions of risk..."

@nancyguy I also have thinning bones in left hip . Ive dont like the risk that are in those meds so Dr told me to make sure I increase my calcium to 1200 mg a day I split it 600 2x a day Magnesium, Vit D3 Vit K 1@2 get lots of dairy products . Im waiting to get another Dexa scan to see if all this has improved. I fell the other day on my back ,scared me ,but no fracture . I dont hurt in my back at all .

I fell last year and got a Burst Compression Lumbar I Fracture along with a couple of other things. It is not worth having a break in your spine. It's very painful and if your bones are bad, you can't get surgery to fix it. I wish that I would have known about Osteoporosis before I fell. I didn't know that I even had it. I have just completed my 3rd Evenity shots and doing great on it. I hope that your bones get better so that you don't have to suffer through a break. I can only stand for 4-5 minutes at a time.